# SDR AALA981723

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14053
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 420
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIGHT WING LOWER SURFACE AFT AND OUTBOARD OF NR 2 ENGINE PYLON HAS CORROSION TWO AREAS.  REMOVED CORROSION, INSTALLED INTERAL DOUBLER REPAIR PER ESO 30595, DATED 9-24-98.  (M)
